Posted by Molly on January 16, 2001, at 9:33:44
In reply to Re: New to Effexor » Molly, posted by Alli on January 16, 2001, at 9:28:08
> Molly ~ Thanks so much for writing back! Wow, you've been through quite a bit in the past two months! That's more stress than anyone deserves in a lifetime let alone 60 days! If you've read any of the other posts in Psycho-Babble, you can be assured that there might be some withdrawal symptoms when you decide you don't need the Effexor; when things hopefully "calm down".
> I just confided in a friend over the weekend that I was getting off of anti-anxiety meds and she told me that she takes three Stress Tabs (Twin Labs) three times a day. When she misses one she gets very nervous feeling; so they must be doing something! So today I'm going to go out and get some.
> So far so good on the withdrawal with St. John's Wort and Kava-Kava; although, yesterday I felt weepy and tired, so I know it's going to be a while before I can be completely off of it. Kava-Kava claims to give a calming effect. Would you consider giving these a try and ditching the Effexor?
> Write back when you get a chance! Alli
I am going to the doctor on Friday (my ob/gyn is still treating me for postpartum stuff - she is who prescribed the Effexor for me) and will talk with her. Several people have told me to give it a good six weeks in order to get the full effect of the drug before I decide. If and when I do get off of it, I will certainly consider something natural. I wish I had done that first. I really don't like taking medicines if I don't have to. Isn't it just like a panicky person to get anxious about taking medicine that is supposed to help the anxiety!! It really is a vicious cycle!